MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.3585-19

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2019

Thiamine Deficiency in a Nondrinker and Secondary Pulmonary Edema after Thiamine Replenishment.

Nakamura Hiroyuki, Utsunomiya Ayano, Ishida Yuriko, Horita Tetsuya

Клинический случайСтатьяПеревод в очереди

Аннотация

A 48-year-old man was brought to our emergency room with acute abdominal pain and systemic edema, indicating acute circulatory failure with lactic acidosis. Furosemide treatment paradoxically worsened the systemic edema and induced confusion. He had no drinking history but hardly ate legumes or meats containing thiamine. Administration of fursultiamine dramatically improved the symptoms and subsequently caused pulmonary edema. Thiamine deficiency may occur in nondrinkers with an unbalanced diet. In this condition, diuretic therapy can worsen the symptoms before thiamine supplementation by promoting the flushing of water-soluble vitamins but is needed for the management of secondary pulmonary edema after thiamine replenishment.

Для цитирования: Nakamura Hiroyuki, Utsunomiya Ayano, Ishida Yuriko, Horita Tetsuya. Thiamine Deficiency in a Nondrinker and Secondary Pulmonary Edema after Thiamine Replenishment.. Internal medicine (Tokyo, Japan). 2019. DOI: 10.2169/internalmedicine.3585-19.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.